Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

158 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Shoulder pain, lower back pain, thigh pain. Which medicine to take?

Hello Doctor, I am 30 year old male. Two days before I started feeling pain on my right hand shoulder . It caused when I slept in a wrong positions. So the next day I slept in a different positions to avoid the pain in my right hand shoudler. But when I woke in the morning I started feeling the pain in my lower back and lower right thigh. Its been 3 days now I am having pain in my upper right hand shoudler ( near the neck ), my right side lower back and my right lower thighs. I took some Paracetemol as a pain killer, but no relief. I also tried applying sprain ointments, but still no relief. Can you please advice which medication to take. I remember 1 year back one of my Orthopedic doctors prescribed me with a medicine called HIFENAC. Should I take this medicine now. Will there be any side effects for this medicine if I take it without a Doctor s precription. Please advice. Appreciate your help. Thanks, Amol
Mon, 1 Apr 2013
Report Abuse
Question is related to
Drug/Medication
Medical Topics
General & Family Physician 's  Response
Hi,

Based on the information drug "HIFENAC" an pain medication, its active ingredient is Aceclofenac, which helps reducing the pain by stopping the formation of the pain chemicals in the body.

It can be taken and will help reducing the pain but the important things to be check before taking it is
1) check the expiry date
2) please stick to prescribe dose
3) incase of any adverse effect please consult medical services.

ADVICE: Still to have your self to checked by physician is recommended.

hope it helps.
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi this is Abid from Islamabad, I am 40 years male and having early tiredness and back pain problem. From last 8-10 years I normally have pain in my shoulders and upper back, I gets tired now too early while sitting in front of computer/laptop. I have been advised by a local doctor to lift-up your laptop parallel to your face, I did the same, even then my upper back and shoulders get freeze/shall when I return back from office. Unless I do not sleep four an 0.5-to-1.0 hours after my return to home I do not fee comfortable to continue rest of the day activities I have also been advised following medicine, which does not seems working effectively. Loxonin (pain killer) Vegan (a multi vitamin) Your kind response/consultancy in this regard would be appreciated. Thanx.. & Regards Abid Zafar 92-321-0000

doctor1 MD

Good morning. I get really bad back pains but when I exercise regularly I am usually okay. I haven t exercised in months and the pain came back with an intensity. Ibuprofen 800, which usually helps, is not working now. What other types of pain killers can I take?

doctor1 MD

My wife has been prescribed shelcal 500. She is in 33rd week of her pregnancy. She experience lot of back and shoulder aches and lot of motions (though not loose). Is this side affect of this medicine. She took the medicine for the first time today after breakfast.

Recent questions on  Analgesic

doctor1 MD

hi my 15 month old daughter has started waking in the night upset and when i go into see her she is so hot to touch. she only sleeps in light clothes and has a thin sheet. she is very sleepy and unresponsive. this has happened 2 nights now. calpol brings her temp down then she recovers ?

doctor1 MD

Hello, for the last week and a half everytime I eat within 10 minutes I start cramping horriably then within 10 to 20 minutes after the cramps begin I have to run to the bathroom. I have really bad diarrhea with alot of blood. When it first started it was soft stools with a little blood, then went to almost water but pure blood now it is all mucus with blood. I have not been able to hold any food down without going to the restroom in almost 2 weeks. There is just so much blood it is starting to scare me. The meds that I take on a daily bases is mobic, lortab, oxycodone , soma and xanax . The doctor also put me on Neurontin Cap 300 mg 1 capsulde twice a day and Phenergan 25 mg 1 tab prn on July 11, 2012. What could be going on?

doctor1 MD

Hello I had abdominoplasty three weeks ago.I had a marcane pain buster after surgery for a few days and never experienced much p ain at all since then. I only took an occasional hydrocodone , motrin and tylenol . Everything was great and then a week ago I started feeling sick. My urine got dark and my skin began to itch and my urine was dark. It turns out my liver enzymes and esophinosil levels are up and I might have cholestasis hepatitis. I am to f/u with my gastroenterologist tomorrow. I have a headache now. No fever or pain anywhere. The ct showed nothing but the Gi doctor on call says I still need a sono and it could be from anesthesia. They took me off flecanide which I take for occasional paroxismal a fib. I am wondering what the best diet for this is as I am not hungry and what the recovery time is for this. Thank you very much

doctor1 MD

Hi there My Mother is suffering from sensations of freezing liquid in her stomach and also sometimes in her shoulders, back and hands. She has also lost her appetite and has been having a tingling sensation in her left shoulder from time to time. The symptoms make her feel frightened and hopeless. She did recently have suspected DVT as she lost the ability to walk very suddenly recently, but after a cocktail of painkillers and also an injection in the stomach in case there was a blood clot, she was then able to walk again, although she is due for a hip operation in the other leg, so she can walk as best she can. The codeine part of the painkillers caused severe constipation a couple of weeks ago and she had to be treated for that, but now she is suffering these awful freezing sensations. I took her to the doctor and they gave her an ECG which proved fine. Any advice would be a relief as I am worried about her; it has made her very very down.

doctor1 MD

I am trying to find a pain management doctor for my daughter. The standard procedure in this area seems to be" 1. Give the patient enough pain medication to treat the pain. 2. Cut the pain medication in half My daughter has fibromyalgia ,...

doctor1 MD

my 7 year old has mild headaches at night, mild upset stomach and loss of appetite at night. she is fine during the day, but seems tired and mild upset stomach at night. any idea what the cause is?

doctor1 MD

what kind of pain medication would I take for rectal pain?